# SDR CALA2024120201367

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 47,458 hours, 25,500 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN THE COCKPIT ON DESCENT. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN.   CREW REPORTED ODOR IN THE FLIGHT DECK THA T SMELLED LIKE PAINT OR LACQUER ON DESCENT INTO CHS. NO ODOR PRE SENT ON ARRIVAL TO ACFT. SUSPECT ODOR WAS FROM AN EXTERNAL SOURC E. COMPLIED WITH AMM05-51-10-200-801-C-1. NO SMELL PRESENT RAN B OTH PACKS AND APU FOR 1HR. NO SMELLS NOTED. ALSO CHECKED AVIONIC S COMPARTMENT. NO ODOR PRESENT.
